By Topic

Delay-dependent robust stability and stabilisation for uncertain discrete singular systems with time-varying delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
S. Ma ; Shandong Univ., Jinan ; Z. Cheng ; C. Zhang

The robust stability and robust stabilisation problems for time-varying delay discrete singular systems with parameter uncertainties are discussed. A delay-dependent linear matrix inequality (LMI) condition to enable time-varying delay discrete standard state-space systems to be stable is given. Based on this condition and the restricted system equivalent transformation, the delay-dependent LMI condition is proposed for the time-varying delay discrete singular systems to be admissible. With this condition, the problems of robust stability and robust stabilisation are solved, and the delay-dependent LMI conditions are obtained. Numerical examples illustrate the effectiveness of the proposed method.

Published in:

IET Control Theory & Applications  (Volume:1 ,  Issue: 4 )